RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 1(229), Pages 161–162 (Mi umn2833)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the existence of a Green's function on a manifold

A. A. Grigor'yan


Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:1, 190–191

Bibliographic databases:

MSC: 58D17, 34B27
Received: 19.05.1982

Citation: A. A. Grigor'yan, “On the existence of a Green's function on a manifold”, Uspekhi Mat. Nauk, 38:1(229) (1983), 161–162; Russian Math. Surveys, 38:1 (1983), 190–191

Citation in format AMSBIB
\Bibitem{Gri83}
\by A.~A.~Grigor'yan
\paper On~the existence of a Green's function on a manifold
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 1(229)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn2833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693728}
\zmath{https://zbmath.org/?q=an:0542.35025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..190G}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 1
\pages 190--191
\crossref{https://doi.org/10.1070/RM1983v038n01ABEH003400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SD26300015}


Linking options:
  • http://mi.mathnet.ru/eng/umn2833
  • http://mi.mathnet.ru/eng/umn/v38/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Grigor'yan, “On the existence of positive fundamental solutions of the Laplace equation on Riemannian manifolds”, Math. USSR-Sb., 56:2 (1987), 349–358  mathnet  crossref  mathscinet  zmath
    2. Grigor'yan A., “Heat Kernels on Weighted Manifolds and Applications”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, eds. Jorgenson J., Walling L., Amer Mathematical Soc, 2006, 93–191  isi
    3. Alberto Enciso, Daniel Peralta-Salas, “Geometrical and topological aspects of Electrostatics on Riemannian manifolds”, Journal of Geometry and Physics, 57:8 (2007), 1679  crossref
    4. Fabio Punzo, “Well-posedness of the Cauchy problem for nonlinear parabolic equations with variable density in the hyperbolic space”, Nonlinear Differ. Equ. Appl, 2011  crossref
    5. Howard S. Cohl, “Fundamental Solution of Laplace's Equation in Hyperspherical Geometry”, SIGMA, 7 (2011), 108, 14 pp.  mathnet  crossref
    6. Lorenzo DʼAmbrosio, Serena Dipierro, “Hardy inequalities on Riemannian manifolds and applications”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2013  crossref
    7. Grigor'yan A. Masamune J., “Parabolicity and Stochastic Completeness of Manifolds in Terms of the Green Formula”, J. Math. Pures Appl., 100:5 (2013), 607–632  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:226
    Full text:90
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019